# SDR 9606699602

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION IN THE RIGHT HORIZONTAL STABILIZER UPPER STRINGERS 1 TO 9 BETWEEN XFS 15 TO 60.  REPAIRED STRINGERS (P/N 5922578-501, 5922577-501 AND 5922576-501) PER EA 12-5510-9-C0705.
